# SDR DALA2023010208514

- Difficulty date: December 26, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 105,924 hours, 15,217 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 PYLON TORQUE BOX UPPER SPAR CRACKED AT WIRE BUNDLE CUT OUT HOLE AT NAC STA 183.  DAMAGED AREA WAS REPAIRED IAW SRM 54-53- 02.
